# SDR 032805N152CS1

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N152CS
- Make and model: Cessna 525
- Aircraft serial: 5250539
- Aircraft time: 391 hours, 314 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Scale
- Part number: 55657562
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON ROTATION AIRCRAFT REQUIRED EXCESSIVE BACK PRESSURE ON YOKE TO MAINTAIN CLIMB PITCH AND UNABLE TO CLIMB TO ASSIGNED ALTITUDE.  DECLARED EMERGENCY AND RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  REPAIR TO AIRCRAFT INVOLVED REPLACEMENT OF ELEVATOR TRIM WHEEL AND TRIM POINTER, COMPLETE CHECK OF ELEVATOR CONTROL SYSTEM, AND OPERATIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE WITH NO PROBLEMS SINCE EVENT.
